MAUDE Adverse Event Report: MAKO SURGICAL CORP. FEMORAL TRIAL SLAPHAMMER; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM

MAKO SURGICAL CORP. FEMORAL TRIAL SLAPHAMMER; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Catalog Number 111140
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
T handle broke off in trial when pulling trial out of patient.
 
Event or Problem Description
T handle broke off in trial when pulling trial out of patient.
 
Additional Manufacturer Narrative
An event regarding crack/fracture involving a femoral trial slap hammer was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as the device was not returned.Medical records received and evaluation: no medical records or x-rays were made available for evaluation.Device history review: device history review indicated the devices accepted into final stock from the reported lot were free from discrepancies.Complaint history review: there has been 1 other similar reported complaint.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been 01 other similar events for the reported lot.Conclusions: the reported event cannot be confirmed, or the root cause determined as the instrument was not returned for evaluation.If the devices and/or additional information are received, this investigation will be reopened and re-evaluated.

Brand Name
FEMORAL TRIAL SLAPHAMMER
Common Device Name
PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8273763
Report Number3005985723-2019-00071
Device Sequence Number2081142
Product Code NPJ
UDI-Device Identifier00848486002732
UDI-Public00848486002732
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K090763
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number111140
Device Lot Number06060117
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/14/2018
Supplement Date Received by Manufacturer02/26/2019
Initial Report FDA Received Date01/24/2019
Supplement Report FDA Received Date03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;